Equate Ibuprofen Tablets

by Equate

Is This Your Brand?
(159)

Description

Equate Ibuprofen Tablets: Muscle aches Minor pain or Arthritis Headache Toothache Backache Common cold Menstrual cramps Fever

TOP QUESTIONS

No one has asked a question yet! Be the first!
+ Ask a question
REVIEWS
Start your review of Equate Ibuprofen Tablets!
Which variety would you like to review?
Find a variety
Product Highlights
“This is my favorite brand of ibuprophen because it is just as effective as the name brands, but at a much more affordable price. ” in 2 reviews
Toccoa, GA
309 reviews
What an amazing deal, first of all. Second of all, I prefer ibuprofen over acetaminophen any day because it doesn’t irritate the stomach. Thanks Walmart!
What an amazing deal, first of all. Second of all, I prefer ibuprofen over acetaminophen any day because it doesn’t irritate the stomach. Thanks Walmart!
Perkinston, MS
91 reviews
Works just as well as the name brands for a fraction of the price. There is no reason to buy a label when you can get the same pain relief for much less!
Works just as well as the name brands for a fraction of the price. There is no reason to buy a label when you can get the same pain relief for much less!
National Court, Findlay, Ohio
109 reviews
I use this instead of the name brand. It is cheaper and works just as well. They have the same active ingredients when you read the label side by side.
I use this instead of the name brand. It is cheaper and works just as well. They have the same active ingredients when you read the label side by side.
Oak Creek
71 reviews
Works great! This is one product i always but instead of a name brand because I go through ibuprofen quickly and these work great and are inexpensive
Works great! This is one product i always but instead of a name brand because I go through ibuprofen quickly and these work great and are inexpensive
Hoopeston, IL
Wellness Guru Expert Level 2
604 reviews
These come with so many tablets for cheap! They work just as well as the name brand stuff for half the cost! I highly recommend these. Great value!
These come with so many tablets for cheap! They work just as well as the name brand stuff for half the cost! I highly recommend these. Great value!
Truro, NS
Wellness Guru Expert Level 1
218 reviews
When you need a little relief from a headache or the ache of a long run. These are a go to for anything. They are cheap but still effective.
When you need a little relief from a headache or the ache of a long run. These are a go to for anything. They are cheap but still effective.
Tallahassee, FL
109 reviews
This is an absolute staple in my house. My husband will often come home from work with a headach and 9/10 two of these can take care of it.
This is an absolute staple in my house. My husband will often come home from work with a headach and 9/10 two of these can take care of it.
Wellness Guru Expert Level 1
304 reviews
Love love love this product! Always getd the job done and never disappoints. Will definitely continue to purchase this product when needed!
Love love love this product! Always getd the job done and never disappoints. Will definitely continue to purchase this product when needed!
107 reviews
They get the job done. Standard ibuprofen. Cheaper than other brands. You have to take at least two but other than that, they're just fine.
They get the job done. Standard ibuprofen. Cheaper than other brands. You have to take at least two but other than that, they're just fine.
Parker, CO
8 reviews
I feel like all different brands of ibuprofen work well, but this one is much cheaper. I like ibuprofen much more than something like advil
I feel like all different brands of ibuprofen work well, but this one is much cheaper. I like ibuprofen much more than something like advil
Q & A

Looking for
your answer?

Be the First to Ask a Question